MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STRAIGHT SUCTION, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STRAIGHT SUCTION, AXIEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733449
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Device manufacturing date is unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while in a functional endoscopic sinus surgery (fess), the tip of the straight suction became bent.The reported issue occurred while navigating and the site continued with the procedure with a separate suction.
 
Additional Manufacturer Narrative
Additional information: device manufacture date provided.Correction: unique device identification (udi) updated to proper value.

Brand Name
STRAIGHT SUCTION, AXIEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6661040
Report Number1723170-2017-02573
Device Sequence Number221065
Product Code HAW
UDI-Device Identifier00643169702851
UDI-Public00643169702851
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9733449
Device Lot Number16121260
Initial Date Received by Manufacturer 05/24/2017
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1